April  2021, 26(4): 2239-2255. doi: 10.3934/dcdsb.2021007

Traveling wave solutions to diffusive Holling-Tanner predator-prey models

Department of Mathematical Sciences, National Chengchi University, 64, S-2 Zhi-Nan Road, Taipei 116, Taiwan

* Corresponding author: Sheng-Chen Fu

Dedicated to Professor Sze-Bi Hsu

Received  September 2020 Revised  November 2020 Published  December 2020

Fund Project: The second author is supported by MOST grant 109-2115-M-004-004

In this paper, we first establish the existence of semi-traveling wave solutions to a diffusive generalized Holling-Tanner predator-prey model in which the functional response may depend on both the predator and prey populations. Then, by constructing the Lyapunov function, we apply the obtained result to show the existence of traveling wave solutions to the diffusive Holling-Tanner predator-prey models with various functional responses, including the Lotka-Volterra type functional response, the Holling type Ⅱ functional response and the Beddington-DeAngelis functional response.

Citation: Ching-Hui Wang, Sheng-Chen Fu. Traveling wave solutions to diffusive Holling-Tanner predator-prey models. Discrete & Continuous Dynamical Systems - B, 2021, 26 (4) : 2239-2255. doi: 10.3934/dcdsb.2021007
References:
[1]

S. AiY. Du and R. Peng, Traveling waves for a generalized Holling-Tanner predator-prey model, J. Diff. Eqns., 263 (2017), 7782-7814.  doi: 10.1016/j.jde.2017.08.021.  Google Scholar

[2]

I. Barbălat, Systèmes d'équations différentielles d'oscillations non Linéaires, Rev. Math. Pures Appl., 4 (1959), 267-270.   Google Scholar

[3]

Y.-Y. ChenJ.-S. Guo and C.-H. Yao, Traveling wave solutions for a continuous and discrete diffusive predator-prey model, J. Math. Anal. Appl., 445 (2017), 212-239.  doi: 10.1016/j.jmaa.2016.07.071.  Google Scholar

[4]

Y. Du and S.-B. Hsu, A diffusive predator-prey model in heterogeneous environment, J. Diff. Eqns., 203 (2004), 331-364.  doi: 10.1016/j.jde.2004.05.010.  Google Scholar

[5]

S.-C. Fu, M. Mimura and J.-C. Tsai, Traveling waves in a hybrid model of demic and cultural diffusions in Neolithic transition, submitted. Google Scholar

[6]

J. K. Hale, Ordinary Differential Equations, R. E. Krieger Publ., 1980.  Google Scholar

show all references

References:
[1]

S. AiY. Du and R. Peng, Traveling waves for a generalized Holling-Tanner predator-prey model, J. Diff. Eqns., 263 (2017), 7782-7814.  doi: 10.1016/j.jde.2017.08.021.  Google Scholar

[2]

I. Barbălat, Systèmes d'équations différentielles d'oscillations non Linéaires, Rev. Math. Pures Appl., 4 (1959), 267-270.   Google Scholar

[3]

Y.-Y. ChenJ.-S. Guo and C.-H. Yao, Traveling wave solutions for a continuous and discrete diffusive predator-prey model, J. Math. Anal. Appl., 445 (2017), 212-239.  doi: 10.1016/j.jmaa.2016.07.071.  Google Scholar

[4]

Y. Du and S.-B. Hsu, A diffusive predator-prey model in heterogeneous environment, J. Diff. Eqns., 203 (2004), 331-364.  doi: 10.1016/j.jde.2004.05.010.  Google Scholar

[5]

S.-C. Fu, M. Mimura and J.-C. Tsai, Traveling waves in a hybrid model of demic and cultural diffusions in Neolithic transition, submitted. Google Scholar

[6]

J. K. Hale, Ordinary Differential Equations, R. E. Krieger Publ., 1980.  Google Scholar

Figure 1.  The solution as a function of the spatial variable x is plotted at t = 0, t = 10, t = 20 and t = 30. The initial data $ (u_0,v_0) $ is chosen so that $ u_0 = 1 $ and $ v_0 = 0.05*(1+sign(51-x))*(1+sign(x-49))/4 $. The parameter values are $ k = 1.4 $, $ b = e = 1 $, $ d = 1 $, $ r = 4 $ and $ s = 0.6 $
Figure 2.  The solution as a function of the spatial variable x is plotted at t = 0, t = 5, t = 10 and t = 20. The initial data $ (u_0,v_0) $ is chosen so that $ u_0 = 1 $ and $ v_0 = 0.05*(1+sign(51-x))*(1+sign(x-49))/4 $. The parameter values are $ k = 4 $, $ b = e = 0 $, $ d = 1 $, $ r = 2 $ and $ s = 0.5 $
Figure 3.  The solution as a function of the spatial variable x is plotted at t = 0, t = 10, t = 20 and t = 30. The initial data $ (u_0,v_0) $ is chosen so that $ u_0 = 1 $ and $ v_0 = 0.05*(1+sign(51-x))*(1+sign(x-49))/4 $. The parameter values are $ k = 10 $, $ b = 5 $, $ e = 1 $, $ d = 1 $, $ r = 4 $ and $ s = 0.6 $
Figure 4.  The solution as a function of the spatial variable x is plotted at t = 0, t = 5, t = 10 and t = 20. The initial data $ (u_0,v_0) $ is chosen so that $ u_0 = 1 $ and $ v_0 = 0.05*(1+sign(51-x))*(1+sign(x-49))/4 $. The parameter values are $ k = 10 $, $ b = e = 0 $, $ d = 1 $, $ r = 2 $ and $ s = 0.5 $
[1]

Wei-Jian Bo, Guo Lin, Shigui Ruan. Traveling wave solutions for time periodic reaction-diffusion systems. Discrete & Continuous Dynamical Systems - A, 2018, 38 (9) : 4329-4351. doi: 10.3934/dcds.2018189

[2]

Nhu N. Nguyen, George Yin. Stochastic partial differential equation models for spatially dependent predator-prey equations. Discrete & Continuous Dynamical Systems - B, 2020, 25 (1) : 117-139. doi: 10.3934/dcdsb.2019175

[3]

Yizhuo Wang, Shangjiang Guo. A SIS reaction-diffusion model with a free boundary condition and nonhomogeneous coefficients. Discrete & Continuous Dynamical Systems - B, 2019, 24 (4) : 1627-1652. doi: 10.3934/dcdsb.2018223

[4]

Nabahats Dib-Baghdadli, Rabah Labbas, Tewfik Mahdjoub, Ahmed Medeghri. On some reaction-diffusion equations generated by non-domiciliated triatominae, vectors of Chagas disease. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2021004

[5]

Guirong Jiang, Qishao Lu. The dynamics of a Prey-Predator model with impulsive state feedback control. Discrete & Continuous Dynamical Systems - B, 2006, 6 (6) : 1301-1320. doi: 10.3934/dcdsb.2006.6.1301

[6]

Jian Yang, Bendong Lou. Traveling wave solutions of competitive models with free boundaries. Discrete & Continuous Dynamical Systems - B, 2014, 19 (3) : 817-826. doi: 10.3934/dcdsb.2014.19.817

[7]

Guo-Bao Zhang, Ruyun Ma, Xue-Shi Li. Traveling waves of a Lotka-Volterra strong competition system with nonlocal dispersal. Discrete & Continuous Dynamical Systems - B, 2018, 23 (2) : 587-608. doi: 10.3934/dcdsb.2018035

[8]

Chin-Chin Wu. Existence of traveling wavefront for discrete bistable competition model. Discrete & Continuous Dynamical Systems - B, 2011, 16 (3) : 973-984. doi: 10.3934/dcdsb.2011.16.973

[9]

Simone Cacace, Maurizio Falcone. A dynamic domain decomposition for the eikonal-diffusion equation. Discrete & Continuous Dynamical Systems - S, 2016, 9 (1) : 109-123. doi: 10.3934/dcdss.2016.9.109

[10]

Habib Ammari, Josselin Garnier, Vincent Jugnon. Detection, reconstruction, and characterization algorithms from noisy data in multistatic wave imaging. Discrete & Continuous Dynamical Systems - S, 2015, 8 (3) : 389-417. doi: 10.3934/dcdss.2015.8.389

[11]

Rui Hu, Yuan Yuan. Stability, bifurcation analysis in a neural network model with delay and diffusion. Conference Publications, 2009, 2009 (Special) : 367-376. doi: 10.3934/proc.2009.2009.367

[12]

Kin Ming Hui, Soojung Kim. Asymptotic large time behavior of singular solutions of the fast diffusion equation. Discrete & Continuous Dynamical Systems - A, 2017, 37 (11) : 5943-5977. doi: 10.3934/dcds.2017258

[13]

M. Grasselli, V. Pata. Asymptotic behavior of a parabolic-hyperbolic system. Communications on Pure & Applied Analysis, 2004, 3 (4) : 849-881. doi: 10.3934/cpaa.2004.3.849

[14]

Elena Bonetti, Pierluigi Colli, Gianni Gilardi. Singular limit of an integrodifferential system related to the entropy balance. Discrete & Continuous Dynamical Systems - B, 2014, 19 (7) : 1935-1953. doi: 10.3934/dcdsb.2014.19.1935

[15]

Dmitry Treschev. A locally integrable multi-dimensional billiard system. Discrete & Continuous Dynamical Systems - A, 2017, 37 (10) : 5271-5284. doi: 10.3934/dcds.2017228

[16]

José Raúl Quintero, Juan Carlos Muñoz Grajales. On the existence and computation of periodic travelling waves for a 2D water wave model. Communications on Pure & Applied Analysis, 2018, 17 (2) : 557-578. doi: 10.3934/cpaa.2018030

[17]

Zhi-Min Chen, Philip A. Wilson. Stability of oscillatory gravity wave trains with energy dissipation and Benjamin-Feir instability. Discrete & Continuous Dynamical Systems - B, 2012, 17 (7) : 2329-2341. doi: 10.3934/dcdsb.2012.17.2329

[18]

Dugan Nina, Ademir Fernando Pazoto, Lionel Rosier. Controllability of a 1-D tank containing a fluid modeled by a Boussinesq system. Evolution Equations & Control Theory, 2013, 2 (2) : 379-402. doi: 10.3934/eect.2013.2.379

[19]

Yanqin Fang, Jihui Zhang. Multiplicity of solutions for the nonlinear Schrödinger-Maxwell system. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1267-1279. doi: 10.3934/cpaa.2011.10.1267

[20]

Xu Zhang, Xiang Li. Modeling and identification of dynamical system with Genetic Regulation in batch fermentation of glycerol. Numerical Algebra, Control & Optimization, 2015, 5 (4) : 393-403. doi: 10.3934/naco.2015.5.393

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (79)
  • HTML views (95)
  • Cited by (0)

Other articles
by authors

[Back to Top]